Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SYSTEME ATTENTE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4604

  • Page / 185

Export

Selection :

  • and

A GENERALISATION OF NORTON'S THEOREM FOR MULTICLASS QUEUEING NETWORKSKRITZINGER PS; VAN WYK S; KRZESINSKI AE et al.1982; PERFORM. EVAL.; ISSN 0166-5316; NLD; DA. 1982; VOL. 2; NO 2; PP. 98-107; BIBL. 4 REF.Article

CONDITIONS FOR PRODUCT FORM NETWORK SOLUTION THROUGH THE ANALYSIS OF FINITE QUEUES WITH OVERFLOWSNOETZEL AS.1978; CONFERENCE ON INFORMATION SCIENCES AND SYSTEMS. 12/1978-03-29/BALTIMORE; USA; BALTIMORE: JOHNS HOPKINS UNIVERSITY; DA. 1978; PP. 482-486; BIBL. 13 REF.Conference Paper

MAXIMUM THROUGHPUT IN FINITE-CAPACITY OPEN QUEUEING NETWORKS WITH PRODUCT-FORM SOLUTIONSSCHWEITZER PJ.1977; MANAG. SCI.; USA; DA. 1977; VOL. 234; NO 2; PP. 217-223; BIBL. 10 REF.Article

ON A CONTINUOUS/DISCRETE TIME QUEUEING SYSTEM WITH ARRIVALS IN BATCHES OF VARIABLE SIZE AND CORRELATED DEPARTURES.SHARMA SD.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 115-129; BIBL. 4 REF.Article

AFFECTATION OPTIMALE DES PRIORITES EN FONCTION DE L'ETAT DU SYSTEME DE SERVICE AVEC UN NOMBRE LIMITE DE PLACES D'ATTENTEMOVA VV; PONOMARENKO LA.1974; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1974; NO 5; PP. 74-81; BIBL. 6 REF.Article

SUR UNE FORMULE APPROCHEE DANS LA THEORIE DU SERVICE DE MASSEFAJNBERG MA.1974; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1974; NO 5; PP. 82-84; BIBL. 7 REF.Article

AN APPROXIMATION TO QUEUEING SYSTEMS WITH INTERRUPTIONSFISCHER MJ.1977; MANAG. SCI.; USA; DA. 1977; VOL. 24; NO 3; PP. 338-344; BIBL. 10 REF.Article

INTERRUPTED SERVICE QUEUEING WITH ARRIVALS AND DEPARTURES IN BATCHES OF VARIABLE SIZE AND GENERAL REPAIR TIME DISTRIBUTION.MADAN KC.1976; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1976; VOL. 7; NO 1; PP. 139-149; ABS. ALLEM. FR.; BIBL. 9 REF.Article

ON MULTIPOPULATION QUEUING SYSTEMS WITH FIRST-COME FIRST-SERVED DISCIPLINE.TRUEMPER K.1976; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1976; VOL. 23; NO 3; PP. 555-565; BIBL. 18 REF.Article

ANALYSE DE PARETO POUR UN PROBLEME DE FILE D'ATTENTEMAKINO T.1976; PROC. INST. STATIST. MATH.; JAP.; DA. 1976; VOL. 23; NO 2; PP. 129-134; ABS. ANGL.; BIBL. 2 REF.Article

A QUENING MODEL WITH VARIABLE ARRIVAL RATES.HADIDI N.1975; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1975; VOL. 6; NO 1; PP. 39-47; BIBL. 11 REF.Article

QUEUING MODELS WITH LANE SELECTION: A NEW CLASS OF PROBLEMS.SCHWARTZ BL.1974; OPER. RES.; U.S.A.; DA. 1974; VOL. 22; NO 2; PP. 331-339; BIBL. 3 REF.Article

A LAST WORD ON L=LAMBDA W.STIDHAM S JR.1974; OPER. RES.; U.S.A.; DA. 1974; VOL. 22; NO 2; PP. 417-421; BIBL. 11 REF.Article

SYSTEME DE SERVICE DE MASSE A PLUSIEURS FILES AVEC UN RETARD ET PLUSIEURS FLOTS D'ENTREEVASIL'EV YU A.1972; MATER. SEMINARA KIBERN.; MOLDAV. S.S.R.; DA. 1972; NO 41-42; PP. 10-22; BIBL. 8 REF.Serial Issue

SOME NOTES ON THE QUEUEING ANALYSIS OF THE SCAN POLICY OF THE WALKING SERVERIAZEOLLA GG; MARTINELLI E.1978; CALCOLO; ITA; DA. 1978; VOL. 15; NO 1; PP. 27-40; BIBL. 5 REF.Article

ASYMPTOTISCHE EIGENSCHAFTEN DER WARTESCHLANGENLAENGE FUER BEDIENUNGSSYSTEME MIT BESCHRAENKTER VERWEILZEIT UND PERIODISCHER EINGANGSINTENSITAET. = PROPRIETES ASYMPTOTIQUES DE LA LONGUEUR DE LA FILE POUR UN SYSTEME D'ATTENTE A TEMPS D'OCCUPATION LIMITE ET A ARRIVEES PERIODIQUESZAEHLE M.1974; MATH. OPER.-FORSCH. STATIST.; DTSCH.; DA. 1974; VOL. 5; NO 1; PP. 35-42; ABS. ANGL. RUSSE; BIBL. 4 REF.Article

STOCHASTIC BOUNDS FOR HETEROGENEOUS-SERVER QUEUES WITH ERLANG SERVICE TIMES.YU OS.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 4; PP. 785-796; BIBL. 14 REF.Article

STATISTICAL ANALYSIS FOR QUEUEING SIMULATIONS.FISHMAN GS.1973; MANAG. SCI.; U.S.A.; DA. 1973; VOL. 20; NO 3; PP. 363-369; BIBL. 3 REF.Article

NOEUDS DE "COLLECTE" DANS LES SYSTEMES COMPLEXESBOROKHOVICH RE.1972; MATER. SEMINARA KIBERN.; MOLDAV. S.S.R.; DA. 1972; NO 40; PP. 3-9; BIBL. 4 REF.Serial Issue

A BIVARIATE POISSON QUEUING PROCESS THAT IS NOT INFINITELEY DIVISIBLEDALEY DJ.1972; PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1972; VOL. 72; NO 3; PP. 449-450; BIBL. 3 REF.Serial Issue

RANDOM FLOW IN QUEUING NETWORKS: A REVIEW AND CRITIQUE.DISNEY RL.1975; A.I.I.E. TRANS.; U.S.A.; DA. 1975; VOL. 7; NO 3; PP. 268-288; BIBL. 3 P.Article

WEAK CONVERGENCE IN AN APPOINTMENT SYSTEM.ANDERSON CW.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 188-194; BIBL. 4 REF.Article

SYSTEME DE SERVICE DE MASSE A UNE LIGNE AVEC ATTENTE ET PRIORITE RELATIVEPOGOSYAN IA; KLIMENKO AI.1974; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1974; NO 2; PP. 94-97; ABS. ANGL.; BIBL. 2 REF.Article

ON TANDEM QUEUEING SYSTEM HAVING A GENERAL SERVICE TIMES.ISHIKAWA A.1973; TRU MATH.; JAP.; DA. 1973; VOL. 9; PP. 85-89; BIBL. 10 REF.Article

PROBLEME DE SERVICE OPTIMAL DANS UN SYSTEME CYCLIQUE DE FILE D'ATTENTEKOTLYAROV VT; OFENGENDEN RG.1974; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1974; NO 5; PP. 58-64; BIBL. 4 REF.Article

  • Page / 185